Normale Axonometrie mit rationalen Verkürzungen.

Wunderlich W.

Elemente der Mathematik (1966)

  • Volume: 21, page 1-4
  • ISSN: 0013-6018; 1420-8962/e

How to cite


W., Wunderlich. "Normale Axonometrie mit rationalen Verkürzungen.." Elemente der Mathematik 21 (1966): 1-4. <>.

author = {W., Wunderlich},
journal = {Elemente der Mathematik},
keywords = {Applied geometry},
pages = {1-4},
title = {Normale Axonometrie mit rationalen Verkürzungen.},
url = {},
volume = {21},
year = {1966},

AU - W., Wunderlich
TI - Normale Axonometrie mit rationalen Verkürzungen.
JO - Elemente der Mathematik
PY - 1966
VL - 21
SP - 1
EP - 4
KW - Applied geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.